| Model Number |
4384 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Pressure Sore/Ulcer (2326)
| Date of Event |
02/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported "near-infrared spectroscopy (nirs) probe on the right flank resulted in a stage 1 pressure ulcer/injury." no additional medical intervention was reported.
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.